# SDR CALA2019062210999

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12022
- Condition: Worn
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 727C RBL 15 BETWEEN STR 25R AND 26R ELONGATED HOLE WHERE SIDE PANEL ATTACHES. FRAME REPAIRED REF ECRA 5310-07631, SEE FLEETCYCLE L/P 9672870 FOR ALL WORK PERFORMED. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHES 75000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68000 TOTAL FLIGHT CYCLES BUT BEFORE 69000 FLIGHT CYCLES FOR INSPECTION REQUIREMENTS. FRAME REPAIRED REF ECRA 5310-07631, SEE FLEETCYCLE L/P 9672870 FOR ALL WORK PERFORMED. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHES 75000 TOTAL FLIGHT CYCLES.
